Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from HCC, went through TACE and given Soranib. Have painful corn in foot. Suggest?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
I am suffering from HCC .I am under Tata Memorial Hospital Mumbai. I went through TACE two times and Now doctor has given me Soranib 200 since 29th of July. I have corn in my left foot which started paining very
badly since two days.I do not have any other side effect. How can I get relive of corn pain .Please advice me.
Posted Thu, 22 Aug 2013 in Cancer
Answered by Dr. Rohan Khandelwal 53 minutes later
Dear Sir,

Sorry to hear about your problem. For the painful corn you are suffering from, you can take an analgesic and apply a corn cap for the time being. A minor surgery for the corn can also be done but you would require clearance from your oncologist before that procedure.

Hoping for the best. Please feel free to clarify any other query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor